# SDR AUS20010749

- Difficulty date: July 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3126E106P
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT LANDING GEAR AIR/GROUND PROXIMITY SENSOR ELECTRICAL CONNECTORMOISTURE CONTAMINATION AND SHORT CIRCUIT.
